# SDR DALA2025031201953

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 75,503 hours, 28,563 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0852427) DURING HCK AT QRO, WHILE PERFORMING AN LH VERTICAL PRESSURE DECK WEB B737 MODIFICATION PER 5714-01004-01, GOUGES WERE FOUND IN NINETEEN (19EA.) HOLES COMMON TO THE WING CENTER SECTION REAR SPAR VERTICAL PRESSURE DECK WEB, ATTACH ANGLE, STIFFENER, AND COMPRESSION CHORD AT BS 663 BETWEEN LBL 25 AND 45. REPAIRED DAMAGE PER ERA 624328-14.
